Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weak type estimates for spherical multipliers on noncompact symmetric spaces


Authors: Stefano Meda and Maria Vallarino
Journal: Trans. Amer. Math. Soc. 362 (2010), 2993-3026
MSC (2000): Primary 42B15, 53C35, 32A55
Published electronically: January 4, 2010
MathSciNet review: 2592944
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove sharp weak type $ 1$ estimates for spherical Fourier multipliers on symmetric spaces of the noncompact type. This complements earlier results of J.-Ph. Anker and A.D. Ionescu.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B15, 53C35, 32A55

Retrieve articles in all journals with MSC (2000): 42B15, 53C35, 32A55


Additional Information

Stefano Meda
Affiliation: Dipartimento di Matematica e Applicazioni, Università di Milano-Bicocca, via R. Cozzi 53, 20125 Milano, Italy
Email: stefano.meda@unimib.it

Maria Vallarino
Affiliation: Laboratoire de Mathématiques et Applications, Physique Mathématiques d’Orléans, Université d’Orléans, UFR Sciences, Bâtiment de Mathématique-Route de Chartres, B.P. 6759, 45067 Orléans cedex 2, France
Address at time of publication: Dipartimento di Matematica e Applicazioni, Università di Milano-Bicocca, via R. Cozzi 53, 20125 Milano, Italy
Email: maria.vallarino@unimib.it

DOI: http://dx.doi.org/10.1090/S0002-9947-10-05082-8
PII: S 0002-9947(10)05082-8
Received by editor(s): February 14, 2008
Published electronically: January 4, 2010
Additional Notes: This work was partially supported by the Italian Progetto PRIN “Analisi Armonica” 2007–2008.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.